A new family of slash-distributions with elliptical contours (vol 77, 717, 2007)
datacite.alternateIdentifier.citation | STATISTICS & PROBABILITY LETTERS,Vol.78,2273-2274,2008 | |
datacite.alternateIdentifier.doi | 10.1016/j.spl.2008.02.015 | |
datacite.creator | Gomez, Hector W. | |
datacite.creator | Venegas, Osvaldo | |
datacite.date | 2008 | |
datacite.title | A new family of slash-distributions with elliptical contours (vol 77, 717, 2007) | |
dc.date.accessioned | 2021-04-30T16:35:21Z | |
dc.date.available | 2021-04-30T16:35:21Z | |
dc.description.abstract | In [Gomez, H.W., Quintana, F.A. and Torres, F.J. (2007). A new family of slash-distributions with elliptical contours. Statistics and Probability Letters 77, 717-725. Gomez et al. (2007)] a new extension of the family of symmetric distributions called slash-elliptical was introduced. In this note we will present a corrected version of some results given therein for the moments and kurtosis. (c) 2008 Elsevier B.V. All rights reserved. | |
dc.identifier.uri | http://repositoriodigital.uct.cl/handle/10925/3135 | |
dc.language.iso | en | |
dc.publisher | ELSEVIER SCIENCE BV | |
dc.source | STATISTICS & PROBABILITY LETTERS | |
oaire.resourceType | Correction | |
uct.catalogador | WOS | |
uct.indizacion | SCI |